American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 98 found      Go to page: 1 2 3 4

[61] Antoine Ayache and Nikolay Tzvetkov. $L^p$ properties for Gaussian random series. Trans. Amer. Math. Soc. 360 (2008) 4425-4439. MR 2395179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Mohammed Lemou, Florian Méhats and Pierre Raphaël. Stable self-similar blow up dynamics for the three dimensional relativistic gravitational Vlasov-Poisson system. J. Amer. Math. Soc. 21 (2008) 1019-1063. MR 2425179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Matthew D. Blair, Hart F. Smith and Christopher D. Sogge. On Strichartz estimates for Schrödinger operators in compact manifolds with boundary. Proc. Amer. Math. Soc. 136 (2008) 247-256. MR 2350410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Pascal Bégout and Ana Vargas. Mass concentration phenomena for the $L^2$-critical nonlinear Schrödinger equation. Trans. Amer. Math. Soc. 359 (2007) 5257-5282. MR 2327030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Xiaoguang Li and Jian Zhang. Rate of $L^2$-concentration of blow-up solutions for critical nonlinear Schrödinger equation. Proc. Amer. Math. Soc. 135 (2007) 3255-3262. MR 2322757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] A. J. Corcho and F. Linares. Well-posedness for the Schrödinger-Korteweg-de Vries system. Trans. Amer. Math. Soc. 359 (2007) 4089-4106. MR 2309177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Atanas Stefanov. On quadratic derivative Schrödinger equations in one space dimension. Trans. Amer. Math. Soc. 359 (2007) 3589-3607. MR 2302508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Rémi Carles and Sahbi Keraani. On the role of quadratic oscillations in nonlinear Schrödinger equations II. The $L^2$-critical case. Trans. Amer. Math. Soc. 359 (2007) 33-62. MR 2247881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] J. Krieger and W. Schlag. Stable manifolds for all monic supercritical focusing nonlinear Schrödinger equations in one dimension. J. Amer. Math. Soc. 19 (2006) 815-920. MR 2219305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Frank Merle and Pierre Raphael. On a sharp lower bound on the blow-up rate for the $L^2$ critical nonlinear Schrödinger equation. J. Amer. Math. Soc. 19 (2006) 37-90. MR 2169042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Yue Liu, Xiao-Ping Wang and Ke Wang. Instability of standing waves of the Schrödinger equation with inhomogeneous nonlinearity. Trans. Amer. Math. Soc. 358 (2006) 2105-2122. MR 2197450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Nakao Hayashi, Elena I. Kaikina and Pavel I. Naumkin. Damped wave equation with a critical nonlinearity. Trans. Amer. Math. Soc. 358 (2006) 1165-1185. MR 2187649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] O. S. Rozanova. Hydrodynamic approach to constructing solutions of the nonlinear Schrödinger equation in the critical case. Proc. Amer. Math. Soc. 133 (2005) 2347-2358. MR 2138877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] I. M. Sigal and F. Ting. Pinning of magnetic vortices by an external potential. St. Petersburg Math. J. 16 (2005) 211-236. MR 2069485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Jun-ichi Segata. Remark on well-posedness for the fourth order nonlinear Schrödinger type equation. Proc. Amer. Math. Soc. 132 (2004) 3559-3568. MR 2084077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Xing-Bin Pan. Surface superconductivity in $3$ dimensions. Trans. Amer. Math. Soc. 356 (2004) 3899-3937. MR 2058511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] H. A. Biagioni and F. Linares. Ill-posedness for the Zakharov system with generalized nonlinearity. Proc. Amer. Math. Soc. 131 (2003) 3113-3121. MR 1993221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Markus Kunze. Infinitely many radial solutions of a variational problem related to dispersion-managed optical fibers. Proc. Amer. Math. Soc. 131 (2003) 2181-2188. MR 1963766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Karsten Matthies and Arnd Scheel. Exponential averaging for Hamiltonian evolution equations. Trans. Amer. Math. Soc. 355 (2003) 747-773. MR 1932724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Xing-Bin Pan and Keng-Huat Kwek. Schrödinger operators with non-degenerately vanishing magnetic fields in bounded domains. Trans. Amer. Math. Soc. 354 (2002) 4201-4227. MR 1926871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Martina Brück, Xi Du, Joonsang Park and Chuu-Lian Terng. The submanifold geometries associated to Grassmannian systems. Memoirs of the AMS 155 (2002) MR 1875645.
Book volume table of contents   

[82] Nakao Hayashi, Pavel I. Naumkin and Yasuko Yamazaki. Large time behavior of small solutions to subcritical derivative nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 130 (2002) 779-789. MR 1866034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Yanheng Ding. Solutions to a class of Schrödinger equations. Proc. Amer. Math. Soc. 130 (2002) 689-696. MR 1866021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Jan Chabrowski and Andrzej Szulkin. On a semilinear Schrödinger equation with critical Sobolev exponent. Proc. Amer. Math. Soc. 130 (2002) 85-93. MR 1855624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] H. A. Biagioni and F. Linares. Ill-posedness for the derivative Schrödinger and generalized Benjamin-Ono equations. Trans. Amer. Math. Soc. 353 (2001) 3649-3659. MR 1837253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Ricardo Weder. Inverse scattering for the nonlinear Schrödinger equation II. Reconstruction of the potential and the nonlinearity in the multidimensional case. Proc. Amer. Math. Soc. 129 (2001) 3637-3645. MR 1860498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] J. E. Colliander, J.-M. Delort, C. E. Kenig and G. Staffilani. Bilinear estimates and applications to 2d NLS. Trans. Amer. Math. Soc. 353 (2001) 3307-3325. MR 1828607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] James Coleman. Stability of $n$-vortices in the Ginzburg-Landau equation. Proc. Amer. Math. Soc. 128 (2000) 1567-1569. MR 1751311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Ian Melbourne. Steady-state bifurcation with Euclidean symmetry. Trans. Amer. Math. Soc. 351 (1999) 1575-1603. MR 1467473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Nakao Hayashi and Pavel I. Naumkin. Large time asymptotics of solutions to the generalized Benjamin-Ono equation. Trans. Amer. Math. Soc. 351 (1999) 109-130. MR 1491867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 98 found      Go to page: 1 2 3 4